Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 112, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2016, 5:29 PM EDT for Columbia County, Florida. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2016, 5:29 PM EDT (21:29 UTC)
- Expired
- Jul 12, 2016, 6:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Columbia County, FL
The radar
The Moody AFB radar (KVAX), 89 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:57 PM EDT | TSTM WND DMG | 2 Wsw Lake City, FL | NUMEROUS TREES DOWN TO THE WEST OF LAKE CITY. SMALL HAIL ALSO REPORTED. |
| Jul 12, 6:00 PM EDT | TSTM WND DMG | 4 W Lake City, FL | EMERGENCY MANAGER REPORTED MULTIPLE POWERLINES AND TREES DOWN WEST OF LAKE CITY. MULTIPLE TREES WERE DOWN IN THE WOODGATE VILLAGE SUBDIVISION...AND A TREE FELL ON A MOBILE HOME IN THIS SUBDIVISION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
433
WUUS52 KJAX 122129
SVRJAX
FLC023-122215-
/O.NEW.KJAX.SV.W.0112.160712T2129Z-160712T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA...
* UNTIL 615 PM EDT
* AT 529 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE CITY...
MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WATERTOWN...WINFIELD...
FIVE POINTS AND SUWANNEE VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3007 8254 3008 8273 3030 8276 3031 8246
TIME...MOT...LOC 2129Z 184DEG 11KT 3018 8265
HAIL...1.00IN
WIND...60MPH
$$
NELSON2 follow-up statements
978
WWUS52 KJAX 122150
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT TUE JUL 12 2016
FLC023-122215-
/O.CON.KJAX.SV.W.0112.000000T0000Z-160712T2215Z/
COLUMBIA FL-
550 PM EDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WEST CENTRAL COLUMBIA COUNTY...
AT 550 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINFIELD...OR
NEAR LAKE CITY...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WINFIELD...FIVE POINTS...SUWANNEE VALLEY AND WATERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3008 8273 3030 8276 3030 8262 3007 8259
TIME...MOT...LOC 2150Z 168DEG 13KT 3020 8273
HAIL...1.00IN
WIND...60MPH
$$
NELSON203
WWUS52 KJAX 122205
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT TUE JUL 12 2016
FLC023-122215-
/O.EXP.KJAX.SV.W.0112.000000T0000Z-160712T2215Z/
COLUMBIA FL-
605 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLUMBIA COUNTY
WILL EXPIRE AT 615 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3008 8273 3030 8276 3030 8262 3007 8259
TIME...MOT...LOC 2204Z 184DEG 11KT 3020 8273
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 12, 2:37 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 237 PM EDT TUE JUL 12 2016 .NEAR TERM (Tonight-Wednesday Night)... This afternoon-Tonight...Deep layer ridge continues over the area. Strong cap from earlier has broken due to the convective temp being reached and isolated storms were rapidly erupting across the inland areas of northeast Florida. As both the west and east coast seabreezes push inland later afternoon...scattered storms will continue to develop with strong storms possible. High-Res model continues to indicate most activity across inland Ne Fl...however some storms may make it to near the Okefenokee Swamp as well as coastal Nassau county and coastal areas of Se Ga. Strong storms possible with strong wind gusts...frequent lightning... and locally heavy rain in excess of 2 inches (given light steering flow). Storms will fade out during the evening due to loss of heating. Rest of the night will have clouds gradually decreasing with min temps in the mid/upper 70s...warmest along the coast. Wednesday-Wednesday Night ...little change in the overall pattern, though mean layer ridge looks to move right over the forecast area. So, hot and humid weather remains the story again...with scattered afternoon showers and storms developing from afternoon heating and sea breezes pushing inland. Forecast max temps end up slightly higher than today with a few inland locations possibly reaching the century mark and heat indices may reach thresholds for an advisory especially across portions of inland Se Ga. .SHORT TERM /Thu-Fri/... East to West High pressure ridge axis will continue to bisect the region very close to the FL/GA border with light SW steering flow across SE GA and light SE steering flow across NE FL. This will still allow for above normal/HOT temps with highs into the middle to upper 90s over inland areas and lower 90s along the coast while heat indices will continue to top out in the 104-108 degree range each afternoon, once again very close to heat advisory criteria. Atmosphere will remain moist enough with PWATs averaging around 1.75 inches to support daily scattered afternoon/evening storms mainly over inland areas as the Atlc/Gulf Coast Sea breeze fronts push inland each day. Activity expected to start first across NE FL each day then propagate slowly northward and impact SE GA later in the afternoon and evening. Quiet conds expected during the overnight hours with lows generally in the mid/upper 70s inland and near 80 along the river/coast. .LONG TERM /Sat-Tue/... Long-range models are still trying to lift the ridge at the surface and aloft towards the north into the GA/SC region, but still not convinced that this pattern will shift that quickly and believe that a continuation of above normal/HOT temps and generally scattered diurnal thunderstorm activity at least through the weekend, with a possible shift towards early next week. Overall day to day differences not that significant other than a shift towards convection further inland across NE FL as the easterly steering flow by early next week will push the Atlc Coast sea breeze inland faster each day. Max temps still well into the 90s with heat indices close to 105 degrees each day. && .AVIATION...Scattered storms expected to continue to develop as seabreezes move inland. Have VCTS at all Ne Fl terminals and tempo group at Jax for ocnl TSRA with MVFR. Additional amendments may be needed for TS with MVFR vsby/cigs. Otherwise prevailing VFR expected with scattered showers/storms fading in the eve. && .MARINE...Southerly flow will prevail this week as surface high pressure dominates east to southeast over the western Atlantic. Southerly wind surges expected by late afternoon through the evening hours up to or just below exercise caution levels. Combined seas 2-4 ft expected...except briefly higher around 3-5 ft during the surges. Rip Currents: Generally low risk through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 97 75 97 / 20 30 30 40 SSI 79 94 79 93 / 20 20 20 30 JAX 75 96 76 96 / 20 30 20 30 SGJ 77 92 77 93 / 20 20 20 30 GNV 73 96 73 96 / 30 40 30 40 OCF 74 96 73 95 / 30 40 30 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Peterson/Guillet
Hazardous weather outlook, Jul 12, 3:24 AM EDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 AM EDT TUE JUL 12 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-130730- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 324 AM EDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAT INDEX VALUES OF 102 TO 107 DEGREES CAN BE EXPECTED EARLY THIS AFTERNOON. LATE AFTERNOON THUNDERSTORMS WILL DEVELOP AND CONTINUE UNTIL MIDNIGHT. THE STORMS WILL DEVELOP OVER INTERIOR NORTH FLORIDA AND OVER THE OKEFENOKEE SWAMP LATE IN THE DAY AND MOVE NORTH TOWARD THE BLACKSHEAR...BAXLEY AND JESUP AREA. STORMS MAY BE STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Jul 12, 4:42 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 12 2016
FLZ030>032-036-122130-
ALACHUA FL-BRADFORD FL-CLAY FL-UNION FL-
442 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...NORTHEASTERN
ALACHUA...BRADFORD AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAIFORD...MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...
MELROSE...LAKE GENEVA...ORANGE HEIGHTS...BEASLEY...NEW RIVER...
SAMPSON...WALDO...LAWTEY...HAMPTON...JOHNSTOWN AND ELLERBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3012 8237 3013 8210 2975 8198 2974 8198
2974 8200 2972 8203 2972 8205 2970 8205
2967 8226
TIME...MOT...LOC 2042Z 174DEG 8KT 3002 8225
NELSONSpecial weather statement, Jul 12, 5:00 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT TUE JUL 12 2016 FLZ022-023-030-122145- BAKER FL-UNION FL-COLUMBIA FL- 500 PM EDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLUMBIA... NORTHWESTERN UNION AND SOUTHWESTERN BAKER COUNTIES UNTIL 545 PM EDT... AT 500 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLUSTEE...OR 9 MILES EAST OF LAKE CITY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... WATERTOWN...PALESTINE COMMUNITY...LULU...SANDERSON AND OLUSTEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3000 8239 3018 8261 3042 8249 3030 8225 TIME...MOT...LOC 2100Z 228DEG 16KT 3017 8248 NELSON
Special weather statement, Jul 12, 5:02 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT TUE JUL 12 2016
FLZ020>022-122145-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
502 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...SUWANNEE
AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 545 PM EDT...
AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OBRIEN...OR 9 MILES NORTHWEST OF ICHETUCKNEE SPRING...MOVING NORTH AT
10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WHITE SPRINGS...ICHETUCKNEE SPRING...SUWANNEE SPRINGS...
COLUMBIA...WELLBORN...OBRIEN...MCALPIN...BRANFORD...
HILDRETH AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3039 8310 3044 8277 2994 8267 2993 8292
2996 8293 2996 8295 2998 8296 2999 8296
3000 8298 3001 8298 3001 8300 3003 8301
TIME...MOT...LOC 2102Z 179DEG 8KT 3006 8289
NELSONSpecial weather statement, Jul 12, 5:10 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT TUE JUL 12 2016
FLZ020-GAZ162-122200-
HAMILTON FL-ECHOLS GA-
510 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON AND
NORTHWESTERN ECHOLS COUNTIES UNTIL 600 PM EDT...
AT 509 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MAYDAY TO 7 MILES NORTH OF BLUE SPRINGS.
MOVEMENT WAS NORTHWEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JENNINGS AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3063 8314 3078 8313 3080 8313 3081 8310
3083 8310 3083 8309 3085 8309 3085 8301
3086 8301 3080 8296 3047 8324 3052 8324
3055 8326 3059 8326 3063 8327
TIME...MOT...LOC 2109Z 139DEG 7KT 3078 8310 3059 8325
HESSSpecial weather statement, Jul 12, 5:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 527 PM EDT TUE JUL 12 2016 FLZ037-122215- PUTNAM FL- 527 PM EDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM COUNTY UNTIL 615 PM EDT... AT 526 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BOSTWICK...OR NEAR PALATKA...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... EAST PALATKA...BARDIN...BOSTWICK AND ORANGE MILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2973 8178 2984 8171 2984 8160 2965 8155 TIME...MOT...LOC 2126Z 296DEG 6KT 2974 8165 NELSON
Special weather statement, Jul 12, 5:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT TUE JUL 12 2016
FLZ020-122200-
HAMILTON FL-
527 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 600 PM EDT...
AT 527 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE SPRINGS...OR 9 MILES SOUTHWEST OF JENNINGS...MOVING SOUTHEAST AT
15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JENNINGS...SUWANNEE RIVER STATE PARK...BLUE SPRINGS AND CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3062 8309 3043 8313 3041 8316 3039 8317
3041 8318 3042 8322 3046 8322 3047 8323
3047 8324 3052 8324 3055 8326 3059 8326
3062 8327 3063 8329
TIME...MOT...LOC 2127Z 312DEG 12KT 3054 8326
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:02 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jul 11, 8:57 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jul 11, 9:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 11, 11:17 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jul 12, 1:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jul 12, 2:32 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jul 12, 2:38 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jul 12, 2:57 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Jul 12, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 29 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jul 12, 3:11 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 49 min |
| Jul 12, 3:14 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jul 12, 3:20 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jul 12, 3:24 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau | 2 hr |
| Jul 12, 3:29 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| Jul 12, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 28 min |
| Jul 12, 3:41 PM EDT | Areal Flood Warning | JAX | Duval | 94 min |
| Jul 12, 3:46 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Jul 12, 3:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jul 12, 3:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jul 12, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 35 min |
| Jul 12, 4:17 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jul 12, 4:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 12, 4:22 PM EDT | Special Weather Statement | JAX | Columbia | 38 min |
| Jul 12, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 50 min |
| Jul 12, 4:36 PM EDT | Areal Flood Advisory | JAX | Clay | 84 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | JAX | Bradford | 48 min |
| Jul 12, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 30 min |
| Jul 12, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Union | 12 min |
| Jul 12, 5:00 PM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Jul 12, 5:02 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 5:12 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Union | 93 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 12, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 44 min |
| Jul 12, 5:33 PM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Jul 12, 5:34 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jul 12, 5:39 PM EDT | Areal Flood Advisory | JAX | Columbia, Suwannee, Union | 2 hr |
| Jul 12, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 26 min |
| Jul 12, 5:47 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:56 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 94 min |
| Jul 12, 5:56 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 6:00 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Jul 12, 6:10 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Jul 12, 6:26 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 94 min |
| Jul 12, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jul 12, 6:36 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jul 12, 7:10 PM EDT | Areal Flood Advisory | JAX | Hamilton | 2 hr |
| Jul 12, 7:16 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.